Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Have IBS, functional dyspepsia and irritable bowel syndrome. On Cap Bifilac. What to do?

Hi, Dr. i am sanjeev 50 years, height 5.11 weight 69 kg. Dr. i have a problem of IBS(d) since 22 years back.I use to go to Dr.but medicine does not work really but last 2 years i change the Dr. an gave me CAP BIFILAC( probiotic ) made by India. I started to use depands on my condition max dose 2 cap twice a day which is nearly helpful medicine. But right now i am travelling in AUSTRALIA .Last week from i finished my BIFILAC. One of my medical practional friend gave me to similar of BIFILAC which name is IBS SUPPORT CAP 1 per day an IBEROGAST oral liquid(functional dyspepsia and irritable bowel syndrome ) is 1 ml 3times a day. last 5 days i am using but no works. atlest 6,7 times have to go rest room. stool looks sometime small pieces of yellowish colour an sometimes dark green of pieces of paste an usaually ifeel lower stomach pain an immidiately to run to rest room even once in mid night also. so what i am going to ask you i bought some CIFRAN 500 TAB from my country for in case. do i use cifran for 5 days dose , i have to stay more couple of weeks here pls what you advice me ,i am expeceting your answer. I highly appreaciate for your kind. thanks.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  934
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I don't think there is any need of tablet cifran. Instead take some antisecretory agent like loperamide

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor